# SDR VNAA2011101900015

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 16,720 hours, 16,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PNS, CREW REPORTED CEILING EMERGENCY FLOOD LIGHT OVER ROWS 14 AND 15 INOPERATIVE.  MAINTENANCE INSPECTED, RELAMPED CABIN EMERGENCY CEILING LIGHT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
